Document Type

Article

Language

eng

Format of Original

8 p.

Publication Date

2015

Publisher

Chungcheong Mathematical Society

Source Publication

Journal of the Chungcheong Mathematical Society

Source ISSN

1226-3524

Original Item ID

doi: 10.14403/jcms.2015.28.2.187

Abstract

The concept of sub-independence is based on the convolution of the distributions of the random variables. It is much weaker than that of independence, but is shown to be sufficient to yield the conclusions of important theorems and results in probability and statistics. It also provides a measure of dissociation between two random variables which is much stronger than uncorrelatedness. Inspired by the excellent work of Jin and Lee (2014), we present certain characterizations of gamma distribution based on the concept of sub-independence.

Comments

Published version. Journal of the Chungcheong Mathematical Society, Vol. 28, No. 2 (2015): 187-194. DOI. © Chungcheong Mathematical Society 2015.

Share

COinS